MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (WITH HYDRO-GLIDE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (WITH HYDRO-GLIDE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redz0177 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the sv picc line was placed (b)(6) 2020 and broke on (b)(6) 2020.No other information was provided.

Brand Name
POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (WITH HYDRO-GLIDE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10615096
Report Number3006260740-2020-03409
Device Sequence Number2729991
Product Code LJS
UDI-Device Identifier00801741027567
UDI-Public(01)00801741027567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue Number3173355
Device Lot NumberREDZ0177
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR
Patient Weight17